# SDR QXEA2016062800419

- Difficulty date: June 23, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 22,224 hours, 23,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510103
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 7 REQUIRES REPLACEMENT.  REMOVED SEAT TRACK NR 7, PN 85361510-103, REF SRM 51-42-05, REPAIR -01, SRM 51-40-00-00-01, AND 51-40-15 REPAIR -01.  SEAT TRACK NR 7 INSTALLED REF SRM 51-42-05, DWG 85361501, REV E, DWG 85307071, REV A.  REMOVED FORWARD SPLICE ASSY COMMON TO SEAT TRACK NR 6 AND 7, PN 85338216-101 AND PN 85338215-101, REF SRM 51-40-15 REPAIR -01 AND SRM 51-42-05 REPAIR -01.  INSTALLED FORWARD SPLICE REF SRM 51-42-05, 54-40-15 DWG 85307071 REV A.  REMOVED AFT SPLICE ASSY COMMON TO SEAT TRACK, NR 7 AND NR 8, PN 85338216-101 AND 85338215-101, REF SRM 51-40-15, REPAIR -01 AND 51-42-05, REPAIR -01.  INSTALLATION OF AFT SPLICE ASSY COMMON TO SEAT TRACKS NR 7 AND NR 8 PN 85338216-101 AND PN 85338215-101 ACCOMPLISHED ON ITEM 10.  LOCATED AND DRILLED NEW SEAT TRACK NR 7 AT FWD AND AFT SPLICE LOCATIONS AND 5 EA STANDOFFS AND 1 EA BONDING BRACKET REF SRM 51-40-07 REPAIR -01.  DRIP ANGLES, 2EA, ALSO LOCATED AND DRILLED.  DRILLED BOLT HOLES & HOLES COMMON TO WEB REF SRM 51-40-07, DWG 85361501, REV E.  DEBURRED SEAT TRACK NR 7 REF SRM 51-40-07-02-01.  INSTALLED FASTENERS AT X 571.0 JOINT REF SRM 51-42-05-00-01, 51-40-15-02-01.  INSTALLED FASTENERS COMMON TO WEB AND BOLTS REF SRM 51-42-05 51-41-00, DWG 85361501, REV E.  REPLACED 6 RIVETS REF SRM 51-42-05-00-01.  PERFORMED BONDING CHECK ON SEAT TRACK 7 TP9 REF AMM 51-80-00-760-830, BONDING CHECKS GOOD.
